DBLP BibTeX Record 'journals/cpc/AnthonyBIS96'

@article{DBLP:journals/cpc/AnthonyBIS96,
  author    = {Martin Anthony and
               Peter L. Bartlett and
               Yuval Ishai and
               John Shawe-Taylor},
  title     = {Valid Generalisation from Approximate Interpolation},
  journal   = {Combinatorics, Probability {\&} Computing},
  volume    = {5},
  year      = {1996},
  pages     = {191-214},
  ee        = {http://dx.doi.org/10.1017/S096354830000198X},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}